Journal of Science of the Hiroshima University, Series A-I (Mathematics)

High order derivations. II

Yoshikazu Nakai, Kôtaro Kosaki, and Yasunori Ishibashi

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A-I Math., Volume 34, Number 1 (1970), 17-27.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206138377

Digital Object Identifier
doi:10.32917/hmj/1206138377

Mathematical Reviews number (MathSciNet)
MR0266905

Zentralblatt MATH identifier
0199.36001

Subjects
Primary: 12.45

Citation

Nakai, Yoshikazu; Kosaki, Kôtaro; Ishibashi, Yasunori. High order derivations. II. J. Sci. Hiroshima Univ. Ser. A-I Math. 34 (1970), no. 1, 17--27. doi:10.32917/hmj/1206138377. https://projecteuclid.org/euclid.hmj/1206138377


Export citation

References

  • [1] N. Bourbaki, Algebre, Hermann, Paris.
  • [2] N. Jacobson, Lectures in abstract algebra III, Van Nostrand, Princeton, New Jersey 1964.
  • [3] Y. Nakai, High order derivations I, Osaka Journal of Mathematics 7 (1970), 1-27.
  • [4] Y. Nakai, On the theory of differentials in commutative rings, J. M. S. of Japan, 3 (1961), 63-84.
  • [5] M. E, Sweedler, Structure of inseparable extensions, Ann. Math. 87 (1968), 401-410.

See also

  • Part I: Yoshikazu Nakai. High order derivations. I. Osaka J. Math. vol. 7, (1970), pp. 1--27.